MathSciNet Relay Station
MathSciNet bibliographic data
MR1416001 (97i:49002) 49J10 (35J85 49L20)
Brock, F.; Ferone, V.; Kawohl, B. A symmetry problem in the calculus of variations. Calc. Var. Partial Differential Equations 4 (1996), no. 6, 593–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement